# SDR ASAA1057466

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 9,910 hours, 3,028 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12148
- Condition: Out Of Rig
- Location: Ac Bay
- Part time: 9,910 hours, 3,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AIR CONDITIONING RAM AIR DEFLECTOR DOOR THAT APPEARS OUT OF RIG.  DOOR CAN BE DEFLECTED UPON BEING PUSHED ON.  ADJUSTED THE LT RAM AIR DEFLECTOR DOOR TO WITHIN LIMITS REF MM 21 51 22 400 803 STEP F (7) THROUGH (8) (B), OPS CHECK GOOD.
